Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 615, NWS Norman, OK

July 2, 2017Bryan County, Marshall County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 2, 2017, 10:03 PM CDT for Bryan County, Marshall County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2017, 10:03 PM CDT (03:03 UTC)
Expired
Jul 2, 2017, 11:00 PM CDT
In force
57 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bryan County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 166 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 10:09 PM CDTTSTM WND GST 61Durant, OKMEASURED WIND GUST AT THE EOC IN DURANT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS54 KOUN 030303
SVROUN
OKC013-095-030400-
/O.NEW.KOUN.SV.W.0615.170703T0303Z-170703T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1003 PM CDT SUN JUL 2 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Bryan County in southeastern Oklahoma...
  East central Marshall County in southeastern Oklahoma...

* Until 1100 PM CDT

* At 1003 PM CDT, a severe thunderstorm was located over eastern Lake
  Texoma, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Durant, Colbert, Bokchito, Achille, Bennington, Silo, Kemp, Mead,
  Armstrong, Hendrix, Cartwright, Blue, Woodville, Utica, Albany,
  eastern Lake Texoma, Calera, Wade and Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3384 9604 3384 9615 3382 9615 3381 9618
      3381 9616 3376 9618 3375 9623 3377 9629
      3369 9632 3369 9635 3378 9643 3377 9650
      3382 9653 3382 9658 3384 9662 3385 9663
      3390 9659 3392 9668 3408 9664 3405 9597
TIME...MOT...LOC 0303Z 284DEG 29KT 3396 9657 

HAIL...1.00IN
WIND...60MPH
 
$$

03
2 follow-up statements
664 
WWUS54 KOUN 030318
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1018 PM CDT SUN JUL 2 2017

OKC095-030327-
/O.CAN.KOUN.SV.W.0615.000000T0000Z-170703T0400Z/
Marshall OK-
1018 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARSHALL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3384 9604 3385 9610 3384 9615 3382 9615
      3381 9618 3380 9618 3381 9616 3376 9618
      3375 9623 3377 9629 3369 9632 3369 9635
      3378 9643 3377 9650 3382 9653 3382 9658
      3385 9663 3388 9659 3407 9654 3405 9597
TIME...MOT...LOC 0317Z 277DEG 33KT 3395 9638 

$$

OKC013-030400-
/O.CON.KOUN.SV.W.0615.000000T0000Z-170703T0400Z/
Bryan OK-
1018 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR BRYAN COUNTY...

At 1017 PM CDT, a severe thunderstorm was located near Durant, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Emergency management reported a 61 mph gust with this 
         storm over Durant. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Durant, Colbert, Bokchito, Achille, Bennington, Silo, Kemp, Mead,
Armstrong, Hendrix, Cartwright, Blue, Utica, Albany, eastern Lake
Texoma, Calera and Wade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3384 9604 3385 9610 3384 9615 3382 9615
      3381 9618 3380 9618 3381 9616 3376 9618
      3375 9623 3377 9629 3369 9632 3369 9635
      3378 9643 3377 9650 3382 9653 3382 9658
      3385 9663 3388 9659 3407 9654 3405 9597
TIME...MOT...LOC 0317Z 277DEG 33KT 3395 9638 

HAIL...1.00IN
WIND...60MPH
 
$$

03
477 
WWUS54 KOUN 030355
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1055 PM CDT SUN JUL 2 2017

OKC013-030405-
/O.EXP.KOUN.SV.W.0615.000000T0000Z-170703T0400Z/
Bryan OK-
1055 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR BRYAN COUNTY WILL EXPIRE AT
1100 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3384 9604 3385 9610 3384 9615 3382 9615
      3381 9618 3380 9618 3381 9616 3376 9618
      3375 9623 3377 9629 3369 9632 3369 9635
      3378 9643 3377 9650 3382 9653 3382 9658
      3385 9663 3388 9659 3407 9654 3405 9597
TIME...MOT...LOC 0355Z 284DEG 29KT 3388 9604 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:16 PM CDT, 7 hours 47 minutes earlier.

Area forecast discussion, Jul 2, 2:16 PM CDT, 7 hours 47 minutes before
Area Forecast Discussion
National Weather Service Norman OK
216 PM CDT Sun Jul 2 2017

.DISCUSSION...
Rain chances and location of said rain continues to be main
challenge moving forward the next several days.

MCV moving across southwest toward central Oklahoma expected to
be mechanism for development of scattered convection across
portions of central into southeast Oklahoma this afternoon and
evening. Sufficient instability exists for a few marginally severe
storms, but should be more multicell and pulse as wind shear
remains very weak.

As we move through the next several days it will be tough
to really nail down timing and locations, much like today will
likely be driven by small scale features that will not show
themselves on scales that models are able to get a handle on.
Therefore will have to cont to follow the signals the models do
pick up on. The first of which is a minor shortwave that drop
southeast out of the high plains of CO overnight. This will aid in
development of complex of storms that may move back into western
Oklahoma overnight and approach central Oklahoma toward morning.
This feature then continue to drift south/southeast keeping better
rain chances in areas near and northeast of the OKC metro
Tuesday.

Next feature will be shortwave that drops south through Plains
Tuesday night into Wednesday, which may provide one more day with
chance of rain come Wednesday.

After this we begin to come under the influence of upper ridge
that build north and northeast into central Rockies into the
central Plains. This will likely shut off the better rain chances
and leave us with hot and muggy weather by the end of the week
into next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  90  73  90 /  30  30  40  30
Hobart OK         71  93  73  95 /  30  30  30  20
Wichita Falls TX  74  95  75  96 /  20  30  20  20
Gage OK           69  93  68  93 /  30  20  40  20
Ponca City OK     70  88  71  87 /  40  30  60  40
Durant OK         74  91  74  91 /  60  30  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

26/30
Hazardous weather outlook, Jul 2, 4:31 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
431 PM CDT Sun Jul 2 2017

OKZ004>048-050>052-TXZ083>090-032145-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
431 PM CDT Sun Jul 2 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Isolated severe storms will remain possible through Sunday evening
east of areas from Enid to Oklahoma City to Waurika. Very high
instability has developed which have allowed storms to strengthen
very quickly. The initial line of storms will move east out of the
area with the potential for redevelopment of strong to severe
storms through the early evening. The main threat will be
damaging winds of 70 mph and hail up to the size of half dollars.
Locally heavy rainfall and frequent lightning will also be
possible affecting outdoor activities today.

Late tonight, additional showers and thunderstorms will move
into western Oklahoma from the high plains with the potential of
marginally severe thunderstorms. Locally heavy rainfall and
frequent lightning will be possible as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Scattered thunderstorms are possible Monday though Thursday at
times. Strong to marginally severe storms will be possible again
on Monday and Tuesday, mainly across northern and central
Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jul 2, 8:32 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
832 PM CDT SUN JUL 2 2017

OKZ041-046-047-030215-
Carter OK-Johnston OK-Murray OK-
832 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Carter...west central
Johnston and southern Murray Counties Until 915 PM CDT...

AT 829 PM CDT, strong thunderstorms were along a line extending from
3 miles north of Gene Autry to near Pooleville, moving east at 20
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Tishomingo, Springer, Ravia, Mill Creek, Dougherty, Gene Autry,
Graham, Pooleville, Milo, Turner Falls, Lake Of The Arbuckles and
Fox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3423 9668 3426 9748 3442 9755 3444 9739
      3442 9678
TIME...MOT...LOC 0129Z 285DEG 19KT 3433 9702 3439 9740

03
Local storm report, Jul 2, 9:00 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SUN JUL 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FLASH FLOOD      3 W LEHIGH              34.46N 96.26W
07/02/2017                   COAL               OK   LAW ENFORCEMENT

            WATER OVER THE ROAD ON CTY RD 1760.

&&

JP
Special weather statement, Jul 2, 9:40 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
940 PM CDT SUN JUL 2 2017

OKZ040-041-030330-
Garvin OK-Murray OK-
940 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR south central Garvin and central
Murray Counties Until 1030 PM CDT...

AT 939 PM CDT, a strong thunderstorm was located 5 miles northwest of
Davis, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Sulphur, Davis, Dougherty, Hickory, Scullin and Lake Of The
Arbuckles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3450 9687 3450 9688 3449 9688 3436 9696
      3453 9731 3462 9722 3458 9683
TIME...MOT...LOC 0239Z 292DEG 18KT 3454 9721

03
Special weather statement, Jul 2, 9:46 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
946 PM CDT SUN JUL 2 2017

OKZ051-052-030330-
Marshall OK-Bryan OK-
946 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR eastern Marshall and western
Bryan Counties Until 1030 PM CDT...

AT 943 PM CDT, a strong thunderstorm was located over northeastern
Lake Texoma, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Durant, Kingston, Colbert, Achille, Silo, Mead, Armstrong, Hendrix,
Cartwright, Woodville, Little City, eastern Lake Texoma, Calera and
Mcbride.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3378 9643 3377 9650 3382 9653 3382 9658
      3385 9663 3388 9659 3390 9659 3390 9663
      3392 9667 3385 9669 3393 9679 3411 9673
      3411 9619 3373 9639
TIME...MOT...LOC 0243Z 285DEG 22KT 3401 9658

03
Special weather statement, Jul 2, 9:48 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
948 PM CDT SUN JUL 2 2017

OKZ046-047-051-030345-
Carter OK-Johnston OK-Marshall OK-
948 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR Carter...southwestern Johnston
and northwestern Marshall Counties Until 1045 PM CDT...

AT 947 PM CDT, a strong thunderstorm was located 4 miles east of
Healdton, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Ardmore, Madill, Lone Grove, Healdton, Wilson, Dickson, Mannsville,
Springer, Graham, Russett, Milo, Lake Murray, Oakland and Fox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3407 9697 3408 9756 3437 9751 3421 9679
      3406 9679
TIME...MOT...LOC 0247Z 285DEG 21KT 3423 9740

03
Local storm report, Jul 2, 10:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     8 W OAKLAND             34.10N 96.93W
07/02/2017                   MARSHALL           OK   EMERGENCY MNGR

            NUMEROUS UTILITY POLES DOWNED AND ACROSS THE ROAD

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston65 min
Jul 2, 7:12 PM CDTSpecial Weather StatementOUNPottawatomie63 min
Jul 2, 7:18 PM CDTSpecial Weather StatementOUNCarter, Jefferson57 min
Jul 2, 7:23 PM CDTSevere Thunderstorm WarningOUNCarter37 min
Jul 2, 7:25 PM CDTSpecial Weather StatementOUNGarvin50 min
Jul 2, 7:27 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc48 min
Jul 2, 7:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
Jul 2, 8:03 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc57 min
Jul 2, 8:09 PM CDTSpecial Weather StatementOUNAtoka36 min
Jul 2, 8:27 PM CDTSevere Thunderstorm WarningOUNCarter, Love63 min
Jul 2, 8:32 PM CDTSpecial Weather StatementOUNMurray43 min
Jul 2, 8:48 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal42 min
Jul 2, 8:58 PM CDTAreal Flood AdvisoryOUNAtoka3 hr
Jul 2, 9:06 PM CDTSevere Thunderstorm WarningOUNLove, Marshall39 min
Jul 2, 9:30 PM CDTSevere Thunderstorm WarningOUNCarter, Love45 min
Jul 2, 9:40 PM CDTSpecial Weather StatementOUNMurray50 min
Jul 2, 9:46 PM CDTSpecial Weather StatementOUNBryan44 min
Jul 2, 9:48 PM CDTSpecial Weather StatementOUNCarter57 min
Jul 2, 9:56 PM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall3 hr
Jul 2, 10:21 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jul 2, 10:23 PM CDTSpecial Weather StatementOUNMarshall37 min
Jul 2, 10:34 PM CDTSpecial Weather StatementOUNMurray26 min
Jul 2, 10:44 PM CDTSpecial Weather StatementOUNLove31 min
Jul 2, 10:57 PM CDTSevere Thunderstorm WarningOUNLove18 min
Jul 2, 11:27 PM CDTSpecial Weather StatementOUNMarshall, Murray33 min
Jul 2, 11:59 PM CDTSpecial Weather StatementOUNMurray31 min
Jul 3, 12:05 AM CDTSpecial Weather StatementOUNMarshall25 min
Jul 3, 12:11 AM CDTAreal Flood WarningOUNCoal, Murray, Pontotoc9 hr
Jul 3, 12:36 AM CDTSpecial Weather StatementOUNJohnston24 min
Jul 3, 12:58 AM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall47 min
Jul 3, 1:35 AM CDTSpecial Weather StatementOUNPontotoc25 min
Jul 3, 1:43 AM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall47 min
Jul 3, 2:22 AM CDTAreal Flood AdvisoryOUNBryan, Johnston3 hr
Jul 3, 2:31 AM CDTSpecial Weather StatementOUNBryan, Coal44 min
Jul 3, 2:35 AM CDTFlash Flood WarningOUNBryan6 hr
Jul 3, 3:14 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal61 min
Jul 3, 4:12 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Pontotoc48 min
Jul 3, 4:26 AM CDTSevere Thunderstorm WarningOUNBryan34 min
Jul 3, 4:56 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
Jul 3, 4:58 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal62 min
Jul 3, 6:00 AM CDTSpecial Weather StatementOUNBryan, Johnston45 min
Jul 3, 6:47 AM CDTSpecial Weather StatementOUNBryan43 min
Jul 3, 7:13 AM CDTSpecial Weather StatementOUNGarfield47 min
Jul 3, 7:55 AM CDTSpecial Weather StatementOUNAtoka35 min
Jul 3, 9:25 AM CDTRiver Flood WarningOUNBryan26 hr
Jul 3, 9:26 AM CDTRiver Flood WarningOUNAtoka5 days
Jul 3, 3:33 PM CDTSpecial Weather StatementOUNHarper27 min
Jul 3, 3:37 PM CDTSevere Thunderstorm WarningOUNHarper53 min
Jul 3, 4:02 PM CDTAreal Flood AdvisoryOUNHarper3 hr
Jul 3, 4:23 PM CDTSevere Thunderstorm WarningOUNHarper67 min
Jul 3, 4:43 PM CDTSpecial Weather StatementOUNHarper47 min
Jul 3, 4:52 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward68 min
Jul 3, 4:58 PM CDTSpecial Weather StatementOUNWoods32 min
Jul 3, 5:16 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
Jul 3, 5:26 PM CDTSpecial Weather StatementOUNCotton49 min
Jul 3, 5:31 PM CDTSpecial Weather StatementOUNWoods29 min
Jul 3, 5:38 PM CDTSevere Thunderstorm WarningOUNMajor, Woods67 min
Jul 3, 5:41 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
Jul 3, 5:52 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward38 min
Jul 3, 5:57 PM CDTTornado WarningOUNWoods, Woodward14 min
Jul 3, 6:08 PM CDTSpecial Weather StatementOUNAlfalfa37 min
Jul 3, 6:12 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
Jul 3, 6:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward73 min
Jul 3, 6:21 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Jul 3, 6:29 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min
Jul 3, 6:50 PM CDTSpecial Weather StatementOUNBlaine, Custer40 min
Jul 3, 6:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major67 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.